| Model Number |
10015862 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported bd alaris¿ lvp ss bag 20d low sorb experienced uptick events with secondary tubing.The following information was provided by the initial reporter: short set tubing was not pulling the medication from the bag.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that they have seen an uptick of events with both and secondary tubing could not be verified due to the product not being returned for failure investigation.A device history record review for model 10015862 lot number 21045491 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08apr2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description